# SDR DALA2020061872477

- Difficulty date: June 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 21,521 hours, 8,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT LT OVERWING AFT EXIT LIGHT WILL NOT ILLUMINATE. RPLD M1670 BATTERY PACK AND CHARGER PER B737 AMM 33-51.
